Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

troydeloci02

Member
  • Total Reviews

    0
  • Content Count

    18
  • Joined

  • Last visited

Community Reputation

0 Neutral

About troydeloci02

  • Rank
    New Member

Recent Profile Visitors

598 profile views
  1. I’ve been on accutne for roughly 5months now. Before the treatment my acne was pretty severe around my jawline and cheeks. Now that bit has cleared pretty well, but I have broken out in the front of my face, so the acne has just been moved from one place to another, if that makes sense. Is this normal during an accutane treatment? I’ve been told that the treatment is only 6-7 months long but I doubt that I will be even somewhat clear from acne in 1-2 months.
  2. In the first picture you can see my acne right at the start of my accutane treatment. The second picture shows how my acne was after about 2 months (it was starting to clearing up). Shortly after I upped my dosage from 40 to 60mg. After that I’ve broken out badly. The third picture shows my acne at this time. Should I be concerned? I don’t like this at all. .
  3. Hey I’m now on day 117 in my accutane treatment (about 4months in). So far there hasn’t been much of a change in my skin as I suffer from kind of severe acne. However, this summer I cleared up really well, but about 1,5 month ago I increased my dosage from 40 to 60mg per day. Now my skin looks worse that ever. I heard from my derm that I’d probably notice changes 3-4 months in, but this does not look good thinking of his prediction. Will this even work for me? (I’m 16 years old, male, 150lbs
  4. I’m on day 75 of my accutane treatment now. I weigh about 150lbs and I used to take 40mg a day. That worked out really well, and I did not experience any dramatic side effects. A couple of weeks ago I really started to see improvement in my skin, and also my derm said I could start taking 60mg a day if I felt for doing so. So, I thought: «Well, I’m improving and I’m not experiencing dramatic side effects, so why not? I guess it’ll just make my journey shorter.» Well, now I’ve broken out really b
  5. Aye thanks man, are you on accutane at the moment? btw I increased my dosage from 40mg a day to 60mg.
  6. Wow! Thank you for such a supportive medsage. I wish you the best of luck
  7. Hey, I’m on day 65 in my Isotretionin (Accutane) treatment. (At the moment I’m off accutabe because my derm has been on holiday and wasn’t able to prescribe me a new set pills. Sounds weird, but thats whats going on. I’m starting on accutane again tomorrow, after being 5 days off.) However, all the time I think to myself, oh I think it is starting to show results, but then a few days later it just gets worse again. A few days ago I felt like I was really clearing up and I was so happy, but now I
  8. Can someone with more experience please give me some info?
  9. Wow, thats amazing! Even though that was your case I really hope accutane kicks in before 6 months has gone by. The thought of going around 4 more moths with this acne is killing me.
  10. I use this one as my derm recommended it to me. It’s a very gentle and smooth cream that does it’s job. I’m really not dry at all except from my lips whose are chapped! (Notice effeclar H, which defines this specific moisturizer) :-)
  11. Your derm said 7-10 days? Mine told me I shouldn’t expect major improvements until the 2nd or 3rd month. At the moment I think I’m experiencing an initial breakout, I reallt hope it will improve soon. It went soo well the first weeks until it got so much worse. However I stay positive because I believe this is just accutane messing with you. Don’t worry though!
×